# SDR CALA2014012790236

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 82,978 hours, 25,058 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CHIMES INOPERATIVE WHEN CALLING FROM HANDSETS.  CALL LIGHTS DO ILLUMINATE, POSITION 1 01 FWD, 03 MID, 05 AFT & 08 ALL.  REPAIRED WITH SOLDER BLACK WIRE POSITION 3 & BLUE WIRE POSITION 2 AT L1 DOOR HANDSET CONNECTOR, ACCOUNT PA & INTERPHONE ALSO INOPERATIVE.  ALL CHECKED OK.
